# SDR U2RA202007100004

- Difficulty date: July 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301521
- Part serial: 1104
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 6,090 hours, 1,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-814-01-01, CHAFING WAS NOTED ON DOUBLER OF NUMBER 1 ENGINE LEFT CORE COWL INNER FACE AFT SIDE FRAME.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER 20316-10.
